# SDR BAQA086329

- Difficulty date: May 5, 2003
- Submitted: May 5, 2003
- Operation: Air carrier
- Aircraft: N206CJ
- Make and model: Bell 206L-3
- Aircraft serial: 51579
- Aircraft time: 2,390 hours
- System (JASC): 7410 · Ignition Power Supply
- Part: Igniter Box
- Part number: 106149501
- Part serial: NONE
- Condition: Intermittent
- Location: Engine
- Part time: 2,390 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IGNITER BOX HAS INTERMITTENT OPERATION. REPLACED WITH SERVICEABLE UNIT.
